Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1
2016 year
Authors: Panov M.

Panov M. Nonasymptotic approach to Bayesian semiparametric inference // Doklady Mathematics, Volume 93, Number 2, 2016, pp. 155-158.
Go to publication

2015 year
Authors: Panov M., Burnaev E.

Evgeny Burnaev, Maxim Panov "Adaptive Design of Experiments Based on Gaussian Processes". Statistical Learning and Data Sciences Volume 9047 of the series Lecture Notes in Computer Science pp. 116-125.
Go to publication

2015 year
Authors: Panov M.

Maxim Panov, Vladimir Spokoiny, Finite Sample Bernsteinvon Mises Theorem for Semiparametric Problems, Bayesian Analysis, 10:3 (2015), 665710.
Go to publication

2014 year
Authors: Panov M.

Maxim E. Panov , Vladimir G. Spokoiny "Critical dimension in the semiparametric Bernsteinvon Mises theorem". Proceedings of the Steklov Institute of Mathematics December 2014, Volume 287, Issue 1, pp 232-255.
Go to publication

2011 year
Authors: Panov M.

Maxim Panov, Alexander Tatarchuk, Vadim Mottl, David Windridge "A Modified Neutral Point Method for Kernel-Based Fusion of Pattern-Recognition Modalities with Incomplete Data Sets". Multiple Classifier Systems. Volume 6713 of the series Lecture Notes in Computer Science pp. 126-136.
Go to publication

:    Page: 1
Search for publications of M. Panov
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site